# SDR DALA1155000940

- Difficulty date: September 21, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 59,906 hours, 44,965 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lock Pin
- Condition: Lack Of Lube
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTIONAL CHECK RELEASE SYSTEM, BULKHEAD DOOR CONTROL ARM FAILED TO DEPLOY.  MAINTENANCE REMOVED AIRSTAIR FORWARD CEILING PANELS AND DOOR FRAME COVERS FOR ACCESS.  LOCK PINS WERE LUBRICATED PER AMM 53-53.  PERFORMED OPN 6908AD.  OPERATION TEST NOW TEST GOOD QC 1503.  CLOSED AIRSTAIRS UPPER AND FORWARD CEILING PANELS AND DOOR FRAME COVERS.
